# SDR FDEA201508292718

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 964 hours, 18,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN ELECTRICALLY.  L1 ELECTRIC DOOR ACTUATOR INOPERATIVE.  FOR EMERGENCY EGRESS, USED PNEUMATIC SYS TO OPEN  DOOR.  PERFORMED OPERATIONS CHECK IAW MM 52-11-02-5 PARAGRAPH 8.  ALL CHECKED GOOD.
